MAUDE Adverse Event Report: BALLARD CLOSED SUCTION CATHETER, Y-ADAPTER, NEONATAL/PEDIATRIC; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

BALLARD CLOSED SUCTION CATHETER, Y-ADAPTER, NEONATAL/PEDIATRIC; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 198-5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot m18282t504 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the "y-adapter broke off because of which the ventilation tube came off." no patient injury was reported.Images of the device were provided.Additional information was requested but not yet received.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A photo of the device was provided and the reported incident was confirmed.However, a root cause could not be determined.All information reasonably known as of 28 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
BALLARD CLOSED SUCTION CATHETER, Y-ADAPTER, NEONATAL/PEDIATRIC
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
MDR Report Key10174793
Report Number8030647-2020-00035
Device Sequence Number16682417
Product Code BSY
UDI-Device Identifier00609038983868
UDI-Public00609038983868
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model Number198-5
Device Catalogue Number109838601
Device Lot NumberM18282T504
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1